Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 5(281), Pages 171–172 (Mi umn4666)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite-zone solutions of Davey–Stewartson 2 equations

T. M. Malanyuk

M. V. Lomonosov Moscow State University

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:5, 193–194

Bibliographic databases:

MSC: 14H45, 11G30, 14H51, 14H40, 14H42
Received: 26.10.1991

Citation: T. M. Malanyuk, “Finite-zone solutions of Davey–Stewartson 2 equations”, Uspekhi Mat. Nauk, 46:5(281) (1991), 171–172; Russian Math. Surveys, 46:5 (1991), 193–194

Citation in format AMSBIB
\Bibitem{Mal91}
\by T.~M.~Malanyuk
\paper Finite-zone solutions of Davey--Stewartson~2 equations
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 5(281)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn4666}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1160343}
\zmath{https://zbmath.org/?q=an:0785.35098|0744.35053}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..193M}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 5
\pages 193--194
\crossref{https://doi.org/10.1070/RM1991v046n05ABEH002846}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JE62800010}


Linking options:
  • http://mi.mathnet.ru/eng/umn4666
  • http://mi.mathnet.ru/eng/umn/v46/i5/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Talalaev, “The Elliptic Gaudin System with Spin”, Theoret. and Math. Phys., 130:3 (2002), 361–374  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:231
    Full text:78
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021